# SDR 20000504SH015

- Difficulty date: April 4, 2000
- Submitted: May 4, 2000
- Operation: Air carrier
- Aircraft: N981LL
- Make and model: Beech 200BEECH
- Aircraft serial: FL265
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 1303800425
- Part serial: 184
- Condition: Inoperative
- Location: Cockpit
- Part time: 75 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORGUE GAUGE WAS INOPERABLE.  (X)
